Ghent University Academic Bibliography

Advanced

Hyperplanes of dual polar spaces and the spin module

EE Shult and Joseph Thas UGent (1992) ARCHIV DER MATHEMATIK. 59(6). p.610-623
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
EMBEDDINGS, GEOMETRIES
journal title
ARCHIV DER MATHEMATIK
Arch. Math.
volume
59
issue
6
pages
610 - 623
Web of Science type
Article
ISSN
0003-889X
DOI
10.1007/BF01194855
language
English
UGent publication?
yes
classification
A1
id
200639
handle
http://hdl.handle.net/1854/LU-200639
date created
2004-01-14 13:42:00
date last changed
2012-05-11 13:47:31
@article{200639,
  author       = {Shult, EE and Thas, Joseph},
  issn         = {0003-889X},
  journal      = {ARCHIV DER MATHEMATIK},
  keyword      = {EMBEDDINGS,GEOMETRIES},
  language     = {eng},
  number       = {6},
  pages        = {610--623},
  title        = {Hyperplanes of dual polar spaces and the spin module},
  url          = {http://dx.doi.org/10.1007/BF01194855},
  volume       = {59},
  year         = {1992},
}

Chicago
Shult, EE, and Joseph Thas. 1992. “Hyperplanes of Dual Polar Spaces and the Spin Module.” Archiv Der Mathematik 59 (6): 610–623.
APA
Shult, E., & Thas, J. (1992). Hyperplanes of dual polar spaces and the spin module. ARCHIV DER MATHEMATIK, 59(6), 610–623.
Vancouver
1.
Shult E, Thas J. Hyperplanes of dual polar spaces and the spin module. ARCHIV DER MATHEMATIK. 1992;59(6):610–23.
MLA
Shult, EE, and Joseph Thas. “Hyperplanes of Dual Polar Spaces and the Spin Module.” ARCHIV DER MATHEMATIK 59.6 (1992): 610–623. Print.